Ginga1

212d

Do others have terrible side effects from these meds? Thank you

Lisinopril

Elevated blood pressure reading without diagnosis of hypertension

View all
  • AlwaysCongested

    211d

    After 10 days on Lisinopril, my pee turned deep orange. A blood test showed my kidney was in distress so I stopped taking it. I read online that all blood pressure meds would eventually damage your kidneys. I also saw a YouTube video by Sanjay Gupta who referenced a study from the December 2018 Journal of American Medical Assoc(JAMA) authored by James Shepard that showed if your BP was under 159/99 (mild hypertension) there was no difference in outcomes (ie strokes, heart problems, etc) between those who took meds and those who didn't BUT you were more likely to experience bad side effects from taking the meds(like kidney problems, loss of balance, etc). So the meds provided no benefit but actually caused harm. I decided not to take any meds. I changed my diet instead. Mostly vegetables, especially beans. Hope you find what works for you

    • McNeil

      208d

      I take the same pills I drink 66oz of water at least a day when I don’t drink enough water my urine is dark I took liver function test. Told to drink more water to flush systems you supposed to drink at least about 66 oz daily or more …. I take blood pressure meds and Percocet and muscle relaxers, I have high blood pressure in mid range too I have to take meds to keep it down. Good luck on All you are doing to clearing up blood pressure….

  • Skeesix722

    211d

    👍

  • Skeesix722

    211d

    I just had a diagnosis of enumerable kidney cysts and a

  • Skeesix722

    211d

    I have been on high blood pressure medication for several years

  • redeemed

    211d

    I have been on blood pressure meds for 12 years and was diagnosed with stage 3 kidney disease. What are the Dr's trying to do kill us off?

    • ketta

      209d

      sometimes it feel that way, all my Dr. will say is the benefits out way the risks, geez that really doesn't help.

    • wakeup13

      180d

      yes

  • Brien

    208d

    I took Lisinopril for several years, but I also stage 4 kidney, and my potassium levels started to clime too high caused by Lisinopril after switching problem went away

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.